# SDR R61A2022031000188

- Difficulty date: February 21, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 15,794 hours, 10,517 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FUSELAGE FLOOR CORROSION FOUND ON I/B L/H SEAT TRACK BTWN FR 18-19. R&R SEAT TRACK FWD FUSELAGE L/H I/B FR 12-FR20 IAW EBM 170/175 SRM 51-41-01, 51-41-02, 51-43-03 AND 51-43-04.
